# SDR SWAA2019102838241

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,236 hours, 32,435 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 9848
- Condition: Faulty
- Location: Lt Wing Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY----------------------------------------------------MOVED FLAP HANDLE TO 5. NO FLAP MOVEMENT FLAP INDICATOR SHOWED A SPLIT. NO FLAP LANDING. GROSS WEIGHT 122.9, MAX BRAKE, MAX REVERSE AT 182 KNOTS. / R&R #8 FLAP SKEW SENSOR IAW AMM.
